Integralsätze der Flächentheorie.

W. Scherrer

Commentarii mathematici Helvetici (1946/47)

  • Volume: 19, page 105-114
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Scherrer, W.. "Integralsätze der Flächentheorie.." Commentarii mathematici Helvetici 19 (1946/47): 105-114. <>.

author = {Scherrer, W.},
journal = {Commentarii mathematici Helvetici},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {105-114},
title = {Integralsätze der Flächentheorie.},
url = {},
volume = {19},
year = {1946/47},

AU - Scherrer, W.
TI - Integralsätze der Flächentheorie.
JO - Commentarii mathematici Helvetici
PY - 1946/47
VL - 19
SP - 105
EP - 114
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.